MathSciNet Relay Station
MathSciNet bibliographic data
MR2276622 14M15 (05E15 14C35 19E08)
Lenart, Cristian; Sottile, Frank A Pieri-type formula for the $K$-theory of a flag manifold. Trans. Amer. Math. Soc. 359 (2007), no. 5, 2317–2342 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement